Representation of measures with simultaneous polynomial denseness in$L$_{$p$}($R$,$d$μ), 1≤$p$<∞

Andrew Bakan Institute of Mathematics, National Academy of Sciences of Ukraine Stephan Ruscheweyh Mathematisches Institut, Universität Würzburg

TBD mathscidoc:1701.333055

Arkiv for Matematik, 43, (2), 221-249, 2003.8
We give characterisations of certain positive finite Borel measures with unbounded support on the real axis so that the algebraic polynomials are dense in all spaces$L$_{$p$}($R$,$d$μ),$p$≥1. These conditions apply, in particular, to the measures satisfying the classical Carleman conditions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 3643 downloads ] [ 0 comments ]
@inproceedings{andrew2003representation,
  title={Representation of measures with simultaneous polynomial denseness in$L$_{$p$}($R$,$d$μ), 1≤$p$<∞},
  author={Andrew Bakan, and Stephan Ruscheweyh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203614079718864},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={2},
  pages={221-249},
  year={2003},
}
Andrew Bakan, and Stephan Ruscheweyh. Representation of measures with simultaneous polynomial denseness in$L$_{$p$}($R$,$d$μ), 1≤$p$<∞. 2003. Vol. 43. In Arkiv for Matematik. pp.221-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203614079718864.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved